Xue, Cong - Finiteness of cohomology groups of stacks of shtukas as modules over Hecke algebras, and applications

epiga:5550 - Épijournal de Géométrie Algébrique, June 17, 2020, Volume 4
Finiteness of cohomology groups of stacks of shtukas as modules over Hecke algebras, and applications

Authors: Xue, Cong

In this paper we prove that the cohomology groups with compact support of stacks of shtukas are modules of finite type over a Hecke algebra. As an application, we extend the construction of excursion operators, defined by V. Lafforgue on the space of cuspidal automorphic forms, to the space of automorphic forms with compact support. This gives the Langlands parametrization for some quotient spaces of the latter, which is compatible with the constant term morphism.


Volume: Volume 4
Published on: June 17, 2020
Submitted on: June 6, 2019
Keywords: Mathematics - Algebraic Geometry,Mathematics - Number Theory,Mathematics - Representation Theory


Share

Consultation statistics

This page has been seen 94 times.
This article's PDF has been downloaded 52 times.